Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

buffs

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About buffs

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. I'm going to Mexico for spring break in about 2.5 weeks. I am currently on my last month of Accutane (40 mg/day). I'll be in the sun a lot, so I'm worried about getting a horrible sunburn. I know it takes about a month for it to completely be out of your system, but if I stop taking it right now will it help reduce my sensitivity to the sun?
  2. I'm also in college so I had this concern as well. Currently I'm in my 6th month, and I've been moderately drinking almost every weekend. I admit I did get really drunk a few times, but the next day I was fine. Overall, I haven't had any real problems drinking on accutane, so I say go for it drink in moderation. Also make sure you drink TONS of water when you do.
  3. You should definitely ask to have your dosage increased. When I went for my 2 month checkup (month 1 40 mg, month 2 60 mg) I was still breaking out, so my derm increased my dosage to 80 mg. About a month later at that dose I finally started to notice less breakouts. I'm now at month 5 and I have had no new breakouts, so it does take time for it to fully work. Oh and we're actually the same weight (I'm 5'11) so that dosage should be perfect for you too.
  4. Based on those pictures, you definitely don't need Accutane. You should probably post pics where you aren't wearing makeup so we can see if you really do have bad acne.
  5. That's what I was thinking, but isn't vitamin A absorbed differently if it's from a vegetable?
  6. I know you're supposed to avoid vitamin A supplements, but is it ok to eat foods high in vitamin A? I've been having a bad breakout and I'm wondering if it's because I've been eating lots of sweet potatoes recently. I'm almost at 3 months so I'm assuming it's not part of an initial breakout, right?
  7. Ok so I guess it was a one time thing because last night I didn't have any side effects. Thanks for your advice!
  8. Hey everyone! So I'm new here and this is my first post. I just started my accutane course yesterday, and I am taking 40mg of Claravis once a day. Last night I noticed I had some muscle pain about an hour after I took my first pill, is this normal? I looked at the list of side effects and it had muscle pain under the severe category so I'm a little worried now. If anyone with experience could give their input that would be great!
×